Alert archive / Kansas / River Flood Warnings in 2018

River Flood Warning 12, NWS Topeka, KS

September 3, 2018Pottawatomie County, Kansas

NWS Topeka, KS issued this river flood warning at Sep 3, 2018, 9:44 AM CDT for Pottawatomie County, Kansas. It took effect at Sep 3, 2018, 11:43 AM CDT. It was in force for 23 hr.

The area

The outline as issued.

The facts

Issued
Sep 3, 2018, 9:44 AM CDT (14:44 UTC)
In effect from
Sep 3, 2018, 11:43 AM CDT
Expired
Sep 4, 2018, 11:00 AM CDT
In force
23 hr
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Flood severity
Minor

County Pottawatomie County, KS

The radar

The Topeka radar (KTWX), 29 km from the middle of the area, began a volume at 14:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock Creek (KS) at Louisville (LISK1).

Action stage
22 ft
Minor stage
27 ft
Moderate stage
33 ft
Major stage
43 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06888300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

769 
WGUS43 KTOP 031444
FLWTOP
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Topeka KS
944 AM CDT Mon Sep 3 2018

...The National Weather Service in Topeka, KS has issued a flood 
warning for the following streams in Kansas...

  Rock Creek near Louisville affecting Pottawatomie County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC149-032244-
/O.NEW.KTOP.FL.W.0012.180903T1643Z-180904T1600Z/
/LISK1.1.ER.180903T1643Z.180903T1800Z.180903T2200Z.UU/
944 AM CDT Mon Sep 3 2018

The National Weather Service in Topeka, KS has issued a 

* Flood warning for 
  The Rock Creek near Louisville.
* until Tuesday morning.
* At  9:00 AM Monday the stage was 21.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.


&&

LAT...LON 3924 9635 3927 9633 3926 9626 3923 9625




$$
3 follow-up statements
690 
WGUS83 KTOP 031515
FLSTOP
Flood Statement 
National Weather Service Topeka KS
1015 AM CDT Mon Sep 3 2018

...The Flood Warning continues for the following streams in Kansas...

  Big Blue River near Blue Rapids affecting Marshall County
  Buffalo Creek near Jamestown affecting Cloud County

...The Flood Warning continues for the following streams in Kansas..
  Republican River at Clay Center affecting Clay County
  Rock Creek near Louisville affecting Pottawatomie County
  Wildcat Creek at Manhattan Scenic Drive affecting Riley County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC161-032315-
/O.CON.KTOP.FL.W.0009.000000T0000Z-180904T1555Z/
/MWCK1.3.ER.180903T0930Z.180903T1600Z.180904T0355Z.UU/
1015 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Wildcat Creek at Manhattan Scenic Drive.
* until Tuesday morning.
* At  8:15 AM Monday the stage was 23.4 feet.
* Flood stage is 14.0 feet.
* Major flooding is occurring and Major flooding is forecast.
* Impact...At 23.0 feet...Flood waters flood the road going into the 
  Highland Ridge Apartment complex and water nearing the actual 
  buildings. In the Garden Way area downstream of Seth Childs Road, 
  some apartment buildings are either taking on water, or completely 
  surrounded by flood waters. In addition extensive road and parking 
  lot flooding occurs in the Garden Way area.
* Impact...At 22.0 feet...Water just overtops the retaining wall 
  adjacent to the parking lot north of the Highland Ridge Apartments.
  The Garden Way area downstream of Seth Childs Road, the road is 
  flooded in a couple of spots on Garden Way.
* Impact...At 17.0 feet...The low spot in Anneberg Circle is flooded 
  with water very close to the golf course clubhouse.
* Impact...At 16.0 feet...Flood waters begin to reach North 1200 Road,
  commonly known as Wildcat Creek Road, just upstream of the Scenic 
  Drive bridge.
* Impact...At 14.0 feet...Flood waters reach Poliska Lane, just north 
  of Fort Riley Boulevard.


&&

LAT...LON 3923 9670 3919 9660 3918 9658 3915 9660 3921 9673




$$

KSC117-032315-
/O.EXT.KTOP.FL.W.0008.000000T0000Z-180907T0249Z/
/BLRK1.1.ER.180903T0448Z.180903T1800Z.180906T1449Z.NO/
1015 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Thursday evening.
* At  9:15 AM Monday the stage was 33.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.8 feet by this
  afternoon. The river will fall below flood stage late Thursday 
  morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC029-032315-
/O.EXT.KTOP.FL.W.0006.180904T2034Z-180906T1500Z/
/JMSK1.1.ER.180904T2034Z.180905T0600Z.180905T2100Z.NR/
1015 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Buffalo Creek near Jamestown.
* from Tuesday afternoon to Thursday morning.
* At  7:06 PM Sunday the stage was 13.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 17.8 feet by early Wednesday morning.The river will
  fall below flood stage by Wednesday afternoon.
* Impact...At 16.9 feet...Farm field along the north bank of the 
  Buffalo Creek floods.
* Impact...At 16.0 feet...Minor flooding begins along the creek as the
  south bank overflows.

&&

LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793




$$

KSC027-032315-
/O.CON.KTOP.FL.W.0011.180905T0000Z-180907T0730Z/
/CYCK1.1.ER.180905T0000Z.180905T1800Z.180906T1930Z.NO/
1015 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Republican River at Clay Center.
* from Tuesday evening to late Thursday night.
* At  9:30 AM Monday the stage was 7.1 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 15.7 feet by Wednesday early afternoon.The river 
  will fall below flood stage by Thursday early afternoon.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$

KSC149-032315-
/O.CON.KTOP.FL.W.0012.180903T1643Z-180904T1600Z/
/LISK1.1.ER.180903T1643Z.180903T1800Z.180903T2200Z.UU/
1015 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Rock Creek near Louisville.
* until Tuesday morning.
* At  9:00 AM Monday the stage was 21.4 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Impact...At 27.0 feet...Minor low land flooding begins along the 
  north bank of Rock Creek.

&&

LAT...LON 3924 9635 3927 9633 3926 9626 3923 9625




$$
669 
WGUS83 KTOP 031635
FLSTOP
Flood Statement 
National Weather Service Topeka KS
1135 AM CDT Mon Sep 3 2018

...The Flood Warning continues for the following streams in Kansas...

  Rock Creek near Louisville affecting Pottawatomie County
  Wildcat Creek at Manhattan Scenic Drive affecting Riley County

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Buffalo Creek near Jamestown affecting Cloud County
  Republican River at Clay Center affecting Clay County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC161-040034-
/O.EXT.KTOP.FL.W.0009.000000T0000Z-180904T1130Z/
/MWCK1.3.ER.180903T0930Z.180903T1115Z.180903T2330Z.UU/
1135 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Wildcat Creek at Manhattan Scenic Drive.
* until Tuesday morning.
* At 11:15 AM Monday the stage was 21.2 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 17.0 feet...The low spot in Anneberg Circle is flooded 
  with water very close to the golf course clubhouse.
* Impact...At 16.0 feet...Flood waters begin to reach North 1200 Road,
  commonly known as Wildcat Creek Road, just upstream of the Scenic 
  Drive bridge.
* Impact...At 14.0 feet...Flood waters reach Poliska Lane, just north 
  of Fort Riley Boulevard.


&&

LAT...LON 3923 9670 3919 9660 3918 9658 3915 9660 3921 9673




$$

KSC117-040034-
/O.CON.KTOP.FL.W.0008.000000T0000Z-180907T0249Z/
/BLRK1.1.ER.180903T0448Z.180903T1800Z.180906T1449Z.NO/
1135 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Thursday evening.
* At 11:15 AM Monday the stage was 33.4 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 33.8 feet by this
  afternoon. The river will fall below flood stage late Thursday 
  morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC029-040034-
/O.CON.KTOP.FL.W.0006.180904T2034Z-180906T1500Z/
/JMSK1.1.ER.180904T2034Z.180905T0600Z.180905T2100Z.NR/
1135 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Buffalo Creek near Jamestown.
* from Tuesday afternoon to Thursday morning.
* At  7:06 PM Sunday the stage was 13.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 17.8 feet by early Wednesday morning.The river will
  fall below flood stage by Wednesday afternoon.
* Impact...At 16.9 feet...Farm field along the north bank of the 
  Buffalo Creek floods.
* Impact...At 16.0 feet...Minor flooding begins along the creek as the
  south bank overflows.
* Impact...At 12.6 feet...Farm field just north of Buffalo Creek on 
  the northwest side of north 40th Road floods.


&&

LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793




$$

KSC027-040034-
/O.CON.KTOP.FL.W.0011.180905T0000Z-180907T0730Z/
/CYCK1.1.ER.180905T0000Z.180905T1800Z.180906T1930Z.NO/
1135 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Republican River at Clay Center.
* from Tuesday evening to late Thursday night.
* At 10:30 AM Monday the stage was 7.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 15.7 feet by Wednesday early afternoon.The river 
  will fall below flood stage by Thursday early afternoon.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$

KSC149-040034-
/O.EXT.KTOP.FL.W.0012.180903T1702Z-180904T1600Z/
/LISK1.1.ER.180903T1702Z.180903T1800Z.180903T2200Z.UU/
1135 AM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Rock Creek near Louisville.
* until Tuesday morning.
* At 11:00 AM Monday the stage was 24.2 feet.
* Flood stage is 27.0 feet.
* Minor flooding is forecast.
* Impact...At 27.0 feet...Minor low land flooding begins along the 
  north bank of Rock Creek.

&&

LAT...LON 3924 9635 3927 9633 3926 9626 3923 9625




$$
648 
WGUS83 KTOP 032001
FLSTOP
Flood Statement 
National Weather Service Topeka KS
301 PM CDT Mon Sep 3 2018

...The Flood Warning is cancelled for the following streams in 
Kansas...

  Rock Creek near Louisville affecting Pottawatomie County

...The Flood Warning continues for the following streams in Kansas...

  Chapman Creek near Chapman affecting Dickinson County
  Kansas River at Manhattan affecting Pottawatomie...Riley and 
  Wabaunsee Counties

...The Flood Warning continues for the following streams in Kansas..
  Big Blue River near Blue Rapids affecting Marshall County
  Buffalo Creek near Jamestown affecting Cloud County
  Republican River at Clay Center affecting Clay County
  Wildcat Creek at Manhattan Scenic Drive affecting Riley County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety Message...Do not drive into flooded areas. Shallow flowing 
water can wash a car from the roadway. Also, the roadbed may be 
washed out under the water.

Stay tuned to later developments by listening to NOAA Weather Radio 
and local media.

&&

KSC161-040401-
/O.CON.KTOP.FL.W.0009.000000T0000Z-180904T1130Z/
/MWCK1.3.ER.180903T0930Z.180903T1115Z.180903T2330Z.UU/
301 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Wildcat Creek at Manhattan Scenic Drive.
* until Tuesday morning.
* At  2:15 PM Monday the stage was 18.9 feet.
* Flood stage is 14.0 feet.
* Moderate flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this evening.
* Impact...At 17.0 feet...The low spot in Anneberg Circle is flooded 
  with water very close to the golf course clubhouse.
* Impact...At 16.0 feet...Flood waters begin to reach North 1200 Road,
  commonly known as Wildcat Creek Road, just upstream of the Scenic 
  Drive bridge.
* Impact...At 14.0 feet...Flood waters reach Poliska Lane, just north 
  of Fort Riley Boulevard.


&&

LAT...LON 3923 9670 3919 9660 3918 9658 3915 9660 3921 9673




$$

KSC117-040401-
/O.CON.KTOP.FL.W.0008.000000T0000Z-180907T0249Z/
/BLRK1.1.ER.180903T0448Z.180903T1445Z.180906T1449Z.NO/
301 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Big Blue River near Blue Rapids.
* until Thursday evening.
* At  2:15 PM Monday the stage was 32.5 feet.
* Flood stage is 26.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late Thursday morning.
* Impact...At 26.0 feet...Minor lowland flooding occurs from 
  Marysville to Tuttle Creek Lake.

&&

LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669




$$

KSC029-040401-
/O.CON.KTOP.FL.W.0006.180904T2034Z-180906T1500Z/
/JMSK1.1.ER.180904T2034Z.180905T0600Z.180905T2100Z.NR/
301 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Buffalo Creek near Jamestown.
* from Tuesday afternoon to Thursday morning.
* At  7:06 PM Sunday the stage was 13.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday afternoon and continue
  to rise to near 17.8 feet by early Wednesday morning.The river will
  fall below flood stage by Wednesday afternoon.
* Impact...At 16.9 feet...Farm field along the north bank of the 
  Buffalo Creek floods.
* Impact...At 16.0 feet...Minor flooding begins along the creek as the
  south bank overflows.
* Impact...At 12.6 feet...Farm field just north of Buffalo Creek on 
  the northwest side of north 40th Road floods.


&&

LAT...LON 3964 9793 3960 9772 3958 9772 3961 9793




$$

KSC041-040401-
/O.EXT.KTOP.FL.W.0014.180903T2312Z-180904T1320Z/
/CHPK1.1.ER.180903T2312Z.180904T0000Z.180904T0120Z.NO/
301 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Chapman Creek near Chapman.
* from this evening to Tuesday morning.
* At  2:45 PM Monday the stage was 18.1 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 19.2 feet by this evening.The river will fall below 
  flood stage by this evening.
* Impact...At 19.0 feet...Lowland flooding occurs from near the town 
  of Industry upstream from Chapman to the Smoky Hill River 
  downstream from Chapman.

&&

LAT...LON 3906 9711 3908 9707 3905 9702 3897 9698 3896 9703




$$

KSC149-161-197-040401-
/O.EXT.KTOP.FL.W.0013.180903T2346Z-180904T1213Z/
/MHKK1.1.ER.180903T2346Z.180904T0000Z.180904T0013Z.NO/
301 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Kansas River at Manhattan.
* from this evening to Tuesday morning.
* At  2:00 PM Monday the stage was 13.8 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to 
  rise to near 18.2 feet by this evening.The river will fall below 
  flood stage by this evening.
* Impact...At 18.0 feet...Low lands along the river flood.

&&

LAT...LON 3917 9661 3920 9654 3919 9649 3915 9654




$$

KSC027-040401-
/O.CON.KTOP.FL.W.0011.180905T0000Z-180907T0730Z/
/CYCK1.1.ER.180905T0000Z.180905T1800Z.180906T1930Z.NO/
301 PM CDT Mon Sep 3 2018

The Flood Warning continues for
  The Republican River at Clay Center.
* from Tuesday evening to late Thursday night.
* At  2:30 PM Monday the stage was 8.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Tuesday evening and continue 
  to rise to near 15.7 feet by Wednesday early afternoon.The river 
  will fall below flood stage by Thursday early afternoon.
* Impact...At 15.0 feet...Lowland agricultural flooding occurs from 
  U.S. Highway 24 to Milford Lake.

&&

LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706




$$

KSC149-032031-
/O.CAN.KTOP.FL.W.0012.000000T0000Z-180904T1600Z/
/LISK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
301 PM CDT Mon Sep 3 2018

The Flood Warning is cancelled for
  The Rock Creek near Louisville.
* At  2:00 PM Monday the stage was 22.4 feet.
* Flood stage is 27.0 feet.
* Forecast...The river crested below flood stage at 24.4 feet. The 
  river will fall to 11.0 feet by .


&&

LAT...LON 3924 9635 3927 9633 3926 9626 3923 9625




$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at Sep 3, 6:54 AM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Sep 3, 6:54 AM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Topeka KS
654 AM CDT Mon Sep 3 2018

...Update to aviation forecast discussion...

.SHORT TERM...(Today and tonight)
Issued at 336 AM CDT Mon Sep 3 2018

Ongoing showers and thunderstorms this morning continue to linger
over the area, aided by a 30 kt LLJ and strong h85 moisture
transport. Widespread flooding has been occurring across portions of
the area, while rivers are beginning to respond as rainfall totals
between 3 and 7 inches have been reported thus far. MLCAPE values
continue to wind down with overall trends for precipitation to begin
dissipating around sunrise.

Base of the upper trough in Colorado is expected to lift northward
later today in response to an incoming upper trough across the
Pacific northwest. In turn, a weak perturbation along with rich, Gulf
moisture advects northward into the region by early evening,
providing the focus for additional convection. Current forecast
thinking is that thunderstorm chances are low and mainly confined to
north central Kansas for much of the afternoon. Without a pronounced
boundary,forcing is limited with weak mid level lapse rates. Cannot
rule out an isolated thunderstorm possible by late afternoon.
Given the environment of ample instability and effective bulk shear
at 30 kts, a few updrafts may become strong, capable of small hail and gusty
winds. The main threat however, lies with the heavy rainfall and
potential for flash flooding heading into the evening and overnight
period. A steady plume of PWAT values in excess of 2 inches
streamlines into central Kansas this evening, aided by strong h85
transport winds. Forecast soundings and CAMS suggest periods
of heavy rainfall are likely in the same areas that have received
several inches in the past few days. Therefore have opted to extend
portions of the Flash Flood Watch into Tuesday morning over north
central Kansas. Locations further east such as Brown, Wabaunsee, and Jackson
counties are more uncertain given the lower probabilities for precip
tonight. However, periods of heavier rain is currently ongoing in
these areas and will therefore opt to leave the headline in place
through 18z.

.LONG TERM...(Tuesday through Sunday)
Issued at 336 AM CDT Mon Sep 3 2018

Not too many changes in the extended period as moisture fetch
continues to reinvigorate scattered showers and thunderstorms as
the upper trough gradually approaches. Believe we will begin to
see a transition of the heavier precip axis further eastward with
the progression of the wave. A poignant upper trough swings over
the northern plains, forcing a strong cold front southward. This
front will center more organized precipitation chances by
Wednesday and Thursday. While isolated severe potential cannot be
ruled out, confidence is low at this point with the frontal
passage. Heavy rainfall and flash flooding will be more of a
concern during this period, however there remains great
uncertainty in location and timing of the front. Temps fall back
into the 70s for highs on Friday with a gradual decrease in pops
towards the weekend. Upper pattern still remains quite active with
the westerly flow aloft and a modified gulf moisture streaming
northward.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 651 AM CDT Mon Sep 3 2018

Scattered TSRA is showing signs of clearing KMHK with isolated
TSRA popping up near KTOP/KFOE. Kept a mention of VCTS there for
the next few hours as radar trends show precipitation dissipating
by 16Z. Confidence in additional development today and tonight is
low with better coverage towards north central areas. After the
TSRA clears the area at KMHK, VFR conditions prevail through the
period.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Tuesday morning for KSZ008>010-020>022-
034>036.

Flash Flood Watch until 1 PM CDT this afternoon for KSZ011-012-
023-024.

&&

SHORT TERM...Prieto
LONG TERM...Prieto
AVIATION...Prieto
Hazardous weather outlook, Sep 3, 5:33 AM CDT, 4 hours 11 minutes before
Hazardous Weather Outlook
National Weather Service Topeka KS
533 AM CDT Mon Sep 3 2018

KSZ008>012-020>024-026-034>040-054>056-058-059-041045-
Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley-
Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris-
Wabaunsee-Shawnee-Douglas-Lyon-Osage-Franklin-Coffey-Anderson-
533 AM CDT Mon Sep 3 2018

This hazardous weather outlook is for east central...north
central and northeast Kansas.

.DAY ONE...Today and Tonight.

Scattered heavy thunderstorms remain possible over portions of
northeast and north central Kansas this morning. Rainfall
between 3 and 7 inches of rain has fallen, with an additional 1
to 3 inches possible through mid morning. Flash Flooding and river
flooding is ongoing across portions of north central and
northeast Kansas.

Additional thunderstorms are expected during the late afternoon
through the overnight hours. Highest chances for thunderstorms
will be across north central Kansas, where several inches of rain
has already fallen. A few stronger storms may produce gusty winds
and small hail, otherwise heavy rain and flash flooding are the
main hazards.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Thunderstorm chances persist Tuesday through Thursday with
periods of heavy rainfall being possible each afternoon and
evening before a cold front sweeps through the area. While
widespread severe weather is low, the threat for flash flooding
will continue throughout the week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at...
http://www.weather.gov/top/sitrep

In the hours before

Local storm report, Sep 3, 8:47 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
847 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 AM     HEAVY RAIN       5 NNW MANHATTAN         39.25N 96.60W
09/03/2018  M8.90 INCH       RILEY              KS   OTHER FEDERAL

            OVERNIGHT RAINFALL TOTAL. MEASURED AT CORP
            OF ENGINEERS OFFICE.

&&
Local storm report, Sep 3, 9:18 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
918 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 AM     HEAVY RAIN       6 N MANHATTAN           39.27N 96.58W
09/03/2018  M9.31 INCH       POTTAWATOMIE       KS   PUBLIC

&&

BD
Local storm report, Sep 3, 9:23 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
923 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       6 E HOLLENBURG          39.98N 96.88W
09/03/2018  M2.40 INCH       WASHINGTON         KS   TRAINED SPOTTER

            DELAYED REPORT.

&&

BD
Local storm report, Sep 3, 9:32 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
932 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0931 AM     HEAVY RAIN       1 N MARYSVILLE          39.85N 96.65W
09/03/2018  M6.77 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BD
Local storm report, Sep 3, 9:37 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
937 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 AM     HEAVY RAIN       CORNING                 39.66N 96.03W
09/03/2018  M2.75 INCH       NEMAHA             KS   TRAINED SPOTTER

            DELAYED REPORT.

&&

BD
Local storm report, Sep 3, 9:42 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
942 AM CDT MON SEP 3 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0942 AM     HEAVY RAIN       BLUE RAPIDS             39.68N 96.66W
09/03/2018  M5.00 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BD

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 7:07 PM CDTSevere Thunderstorm WarningTOPMarshall53 min
Sep 2, 7:17 PM CDTSpecial Weather StatementTOPRiley28 min
Sep 2, 7:26 PM CDTFlash Flood WarningTOPMarshall, Washington4 hr
Sep 2, 7:29 PM CDTSevere Thunderstorm WarningTOPMarshall31 min
Sep 2, 8:00 PM CDTSevere Thunderstorm WarningTOPMarshall60 min
Sep 2, 8:26 PM CDTFlash Flood WarningTOPCloud, Washington3 hr
Sep 2, 9:08 PM CDTFlash Flood WarningTOPClay, Marshall, Riley, Washington6 hr
Sep 2, 9:25 PM CDTSpecial Weather StatementTOPWashington50 min
Sep 2, 10:24 PM CDTAreal Flood WarningTOPOttawa12 hr
Sep 2, 10:36 PM CDTFlash Flood WarningTOPMarshall, Pottawatomie, Riley6 hr
Sep 3, 3:00 AM CDTAreal Flood WarningTOPMarshall, Riley, Washington8 hr
Sep 3, 3:45 AM CDTRiver Flood WarningTOPRiley25 hr
Sep 3, 3:51 AM CDTRiver Flood WarningTOPWashington2 hr
Sep 3, 4:01 AM CDTFlash Flood WarningTOPMarshall, Pottawatomie, Riley5 hr
Sep 3, 5:19 AM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Sep 3, 5:47 AM CDTFlash Flood WarningTOPGeary, Riley3 hr
Sep 3, 8:45 AM CDTAreal Flood WarningTOPGeary, Riley3 hr
Sep 3, 8:56 AM CDTFlash Flood WarningTOPPottawatomie, Riley4 hr
Sep 3, 9:09 AM CDTRiver Flood WarningTOPClay4 days
Sep 3, 11:45 AM CDTAreal Flood WarningTOPGeary, Riley3 hr
Sep 3, 12:58 PM CDTAreal Flood WarningTOPRiley4 hr
Sep 3, 1:06 PM CDTFlash Flood WatchTOPClay, Cloud, Dickinson, Geary, Marshall, Nemaha and 5 more48 hr
Sep 3, 1:31 PM CDTRiver Flood WarningTOPPottawatomie, Riley, Wabaunsee18 hr
Sep 3, 2:10 PM CDTRiver Flood WarningTOPDickinson18 hr
Sep 3, 4:32 PM CDTSpecial Weather StatementTOPClay, Marshall, Washington58 min
Sep 3, 4:48 PM CDTAreal Flood WarningTOPRiley8 hr
Sep 3, 5:09 PM CDTSpecial Weather StatementTOPCloud, Republic, Washington51 min
Sep 3, 6:14 PM CDTSpecial Weather StatementTOPCloud, Republic61 min
Sep 3, 6:43 PM CDTAreal Flood AdvisoryTOPCloud2 hr

Nearby

River Flood Warnings in Kansas, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.